# SDR DALA2023092507903

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,687 hours, 32,952 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 2L DOOR MECHANISM JAMMED. CORRECTIVE ACTION CLEANED MECHANISM. CYCLED DOOR OPEN THEN CLOSED. DOOR ARMS NORMAL. (4592236)
